Wild edge colourings of graphs

Mirna Dzamonja, Péter Komjáth, Charles Morgan

Research output: Contribution to journalArticlepeer-review

5 Downloads (Pure)

Abstract

We prove consistent, assuming there is a supercompact cardinal, that there is a singular strong limit cardinal μ, of cofinality ω, such that every μ+-chromatic graph X on μ+ has an edge colouring c of X into μ colours for which every vertex colouring g of X into at most μ many colours has a g-colour class on which c takes every value.  

The paper also contains some generalisations of the above statement in which μ+ is replaced by other cardinals > μ.
Original languageEnglish
Pages (from-to)255-264
Number of pages10
JournalJournal of Symbolic Logic
Volume69
Issue number1
DOIs
Publication statusPublished - 1 Mar 2004

Cite this